A new approach to representation theory for convolution transforms

D. Leviatan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


There are two different ways by which one obtains representation theorems for the Laplace transform. One way is to impose integral conditions on the inverse operator; and the other way is to impose summation conditions without referring to the inverse operator. Representation theorems for the convolution transform have hitherto been obtained by imposing integral conditions on the inverse operator, and no attempt has been made to impose summation conditions. We obtain here some representation theorems, which involve summation conditions, for convolution transforms with kernels in Class II. A representation theorem for convolution transforms of Class II with determining functions of bounded variation in (—∞, ∞), is given. Also, representation theorems involving determining functions which are integrals of functions in the Orlicz class LM(—∞, ∞) are obtained.

Original languageEnglish
Pages (from-to)441-449
Number of pages9
JournalPacific Journal of Mathematics
Issue number2
StatePublished - 1970


Dive into the research topics of 'A new approach to representation theory for convolution transforms'. Together they form a unique fingerprint.

Cite this